Metrische Räume mit einer Elementarlänge.

R.Z. Domiaty

Monatshefte für Mathematik (1972)

  • Volume: 76, page 1-20
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Domiaty, R.Z.. "Metrische Räume mit einer Elementarlänge.." Monatshefte für Mathematik 76 (1972): 1-20. <>.

author = {Domiaty, R.Z.},
journal = {Monatshefte für Mathematik},
pages = {1-20},
title = {Metrische Räume mit einer Elementarlänge.},
url = {},
volume = {76},
year = {1972},

AU - Domiaty, R.Z.
TI - Metrische Räume mit einer Elementarlänge.
JO - Monatshefte für Mathematik
PY - 1972
VL - 76
SP - 1
EP - 20
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.